MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE Slim Implantable Port, ChronoFlex Single-Lumen, Kit, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE Slim Implantable Port, ChronoFlex Single-Lumen, Kit, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 1616070
Medical Device Problem Codes Reflux within Device (1522); Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure, an arterial puncture occurred.The procedure was discontinued after the arterial puncture was identified while a micropuncture kit and sheath introducer from another manufacturer were being used.The arterial puncture was managed with pressure hemostasis and did not require any additional medical or surgical intervention.It was further reported that a significant backflow of blood was observed when the catheter was inserted into the other manufacturer's sheath, leading to the recognition of the arterial puncture.It was also reported that, prior to the puncture, a pocket had been created for port placement, resulting in a scar at the pocket site.A picc was placed at a later date.The current status of the patient is healthy.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort ClearVUE Slim Implantable Port, ChronoFlex Single-Lumen, Kit, 6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50880556
Report Number3006260740-2026-06984
Device Sequence Number16123006
Product Code LJT
UDI-Device Identifier00801741026461
UDI-Public(01)00801741026461(17)271130(10)RELN0693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1616070
Device Lot NumberRELN0693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown